# SDR DALA2017101507555

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN, BS 439 BETWEEN STRINGERS 23R AND 24R FOUND CREASED.  REPAIRED THE SKIN IAW  ER/A 560590-14, REV 0, AND ER/A 560590-14, REV A.
